The frontman of the Sex Pistols spent $15,000 on iPad apps

Total
0
Shares

Is there anything more punk rock than racking up loads of money on in-app purchases for iPad games? If your answer is a resounding “yes, of course there is” then prepare to argue with former Sex Pistols John “Johnny Rotten” Lydon. Speaking with the UK’s Telegraph newspaper, Lydon claims he spent “10,000 f*cking pounds” (around $15,600) during a two year app-buying bender on his iPad.

Hot news from the celebrity world: former Sex Pistols singer, current PiL frontman, and esteemed butter salesman John “Johnny Rotten” Lydon has revealed his battle with a crippling iPad app addiction. As he tells The Telegraph: “I wasted — you’re the first to know this — 10,000 fucking pounds [about $15,600] in the last two years on apps on my iPad. I got into Game of Thrones, Game of War, Real Racing, and I just wanted to up the ante. And like an idiot I didn’t check myself. I’ve been checked now. But there’s a kid in me, see? A bit of my childhood was taken from me and I’m determined to bring it back.” Other revelations from the curiously personal finance-focused interview include that Lydon considers Bowers & Wilkins speakers his best-ever purchase, and that he’s “not a bloke who wants a Ferrari in the garage. If I want to drive a Ferrari I’ve got PlayStation.”

Leave a Reply

Your email address will not be published. Required fields are marked *

Sign Up for Techi's Special Newsletter

Newsletters are not just for grabbing attention. I promise to deliver the best disruptive technologies in your inbox once or twice a month.

You May Also Like

Microsoft gets social with so.cl

Microsoft is throwing its hat into the niche-social arena by going after students in a bold and likely-futile move with so.cl (pronounced “social”). “With So.cl you can share your search…
gravestone

Killing By The Numbers

Some people would kill to have the latest technology, and some are being killed by it. A mobile phone number has been discontinued after three separate owners died after having…